# SDR F3LA200700313

- Difficulty date: October 17, 2007
- Submitted: November 6, 2007
- Operation: Air carrier
- Aircraft: N910FR
- Make and model: Airbus A319-112
- Aircraft serial: 1781
- Aircraft time: 19,360 hours, 8,205 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fusleage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4/S1 CHECK, INSPECTION REPORTED CORROSION AT FLOOR WEB NUTPLATE IN FWD CARGO COMPARTMENT, AFT RT CORNER, WHERE TRANSITION PANEL, AFT CARGO WALL AND FLOOR MEET.  REMOVED CORRODED TRANSITION STRIP AT AFT BULKHEAD IAW SRM 51-42-11, PARA. 6.  INSTALLED NEW TRANSITION STRIP AT AFT BULKHEAD IN FWD CARGO COMPARTMENT IAW SRM 51-42-11, PARA 6 AND 17.
